# SDR DXTA2015031605995

- Difficulty date: March 13, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800130
- Aircraft time: 7,455 hours, 4,832 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 696056157
- Part serial: 051
- Condition: Leaking
- Location: Rudder
- Part time: 3,827 hours, 2,516 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RUDDER LOCKED UP IN FLIGHT.  AT LANDING STAGE AFTER 5 HR FLIGHT AUTOPILOT YAW DAMP OFF, REALIZED RUDDER COMPLETELY LOCKED UP.  COULD NOT MOVE AT ALL.  UPON MAIN GEAR TOUCHDOWN RUDDER RELEASED & OPERATED NORMALLY THROUGH ROLLOUT & TAXI IN.  MOVES FREELY ON GND.  ACCOMPLISHED VERIFYING OPERATION OF THE RUDDER GUST LOCK.  NO DEFECTS FOUND.  OPS CHECK GOOD.  RAN THE AIRCRAFT TO VERIFY OPERATION OF THE RUDDER BIAS SYSTEM.  FOUND THE RUDDER MOVEMENT STIF IN NORMAL (SYSTEM ON) AND MOVED FREELY IN OVERRIDE.  FOUND A LEAK AT THE FORWARD SIDE OF THE RUDDER BIAS ACTUATOR.  ACCOMPLISHED REMOVING AND REPLACING THE RUDDER BIAS ACTUATOR IAW CESSNA 680 M/M CH 27-20-10.  RAN THE AIRCRAFT OPERATIONAL CHECK GOOD AND LEAK CHECK GOOD.
